Editorial: Multilingualism on the Internet




Professorship/Faculty: Sociological Theory  
Author(s): Koenig, Matthias
Title of the Journal: International journal on mulitcultural societies : IJMS
Corporate Body: UNESCO / Management of Social Transformations
Year of publication: 2004
Volume: 6
Issue: 1 = Multilingualism on the Internet
Pages: 1 - 2
Language(s): English
URL: http://www.unesco.org/shs/ijms/vol6/issue1/ed
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/10954
metadata.ubg.intern.opusdatepublished: 24. September 2014